# SDR 2000UALA00371

- Difficulty date: July 1, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N650UA
- Make and model: Boeing 767322
- Aircraft serial: 25287
- Aircraft time: 36,427 hours, 5,780 cycles
- Engine: Pwa PW4060
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 3010000801
- Condition: Contaminated
- Location: Aft Galley
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ELECTRICAL ODOR FROM AFT CABIN.  SWITCHED OFF BOTH UTILITY BUSSES AND OPERATED EQUIPMENT COOLING IN OVERHEAD TO CLEAR CABIN.  *S/D*  CENTER GALLEY WARMING OVEN SMOKED DUE TO PLASTIC FOUND MELTING IN OVEN CAUSING SMOKE AND BURNING SMELL.  CLEANED OVEN.  NO FURTHER EVIDENCE OF SMOKE OR BURNING SMELL.
